Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 153, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 19, 2012, 8:11 PM CDT for Muskogee County, Okmulgee County, Wagoner County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2012, 8:11 PM CDT (01:11 UTC)
- Expired
- Jul 19, 2012, 9:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 8:40 PM CDT | TSTM WND GST 64 | 5 Sse Haskell, OK | MEASURED WIND GUST OF 64 MPH AT THE HASKELL MESONET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3363 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
348
WUUS54 KTSA 200111 RRA
SVRTSA
OKC101-111-145-200200-
/O.NEW.KTSA.SV.W.0153.120720T0111Z-120720T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT THU JUL 19 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 900 PM CDT
* AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
HASKELL...MOVING SOUTHEAST AT 5 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HASKELL
AND BALD HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3586 9589 3586 9582 3588 9582 3588 9581
3593 9568 3573 9558 3563 9584 3585 9593
TIME...MOT...LOC 0112Z 337DEG 4KT 3580 9576
$$2 follow-up statements
669
WWUS54 KTSA 200127
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT THU JUL 19 2012
OKC101-111-145-200200-
/O.CON.KTSA.SV.W.0153.000000T0000Z-120720T0200Z/
MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
827 PM CDT THU JUL 19 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN WAGONER...NORTHEASTERN OKMULGEE AND NORTHWESTERN
MUSKOGEE COUNTIES...
AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HASKELL...
MOVING SOUTHEAST AT 10 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
JAMESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3586 9589 3586 9582 3588 9582 3588 9581
3593 9568 3573 9558 3563 9584 3585 9593
TIME...MOT...LOC 0127Z 306DEG 9KT 3577 9570
$$061
WWUS54 KTSA 200201
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT THU JUL 19 2012
OKC101-111-145-200211-
/O.EXP.KTSA.SV.W.0153.000000T0000Z-120720T0200Z/
MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
901 PM CDT THU JUL 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAGONER...
NORTHEASTERN OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES EXPIRES AT
900 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
WIND GUSTS TO 64 MPH WERE REPORTED IN HASKELL EARLIER WITH THIS STORM.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
LAT...LON 3586 9589 3586 9582 3588 9582 3588 9581
3593 9568 3573 9558 3563 9584 3585 9593
TIME...MOT...LOC 0127Z 306DEG 9KT 3577 9570
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:53 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 19, 6:53 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT THU JUL 19 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED CONVECTION OVER NORTHEAST OKLAHOMA AND PARTS OF
NORTHWEST ARKANSAS WILL CONTINUE TO BE POSSIBLE FOR TAF SITES
ACROSS THESE LOCATIONS FOR THE NEXT COUPLE OF HOURS BEFORE
STARTING TO DISSIPATE WITH THE LOSS OF DAYTIME HEATING. SCATTERED
MID/HIGH CLOUDS FROM THE CONVECTION SHOULD SPREAD SOUTHWARD
OVERNIGHT AHEAD OF A WEAK FRONTAL BOUNDARY PUSHING SOUTH. THIS
BOUNDARY IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA EARLY FRIDAY AND
SPREAD SOUTHWARD...SHIFTING WINDS OUT OF THE NORTH AND NORTHWEST.
SKIES LOOK TO CLEAR OUT BEHIND THE BOUNDARY. VFR CONDITIONS ARE
EXPECTED THROUGH THE PERIOD...THOUGH A BRIEF PERIOD OF MVFR
CONDITIONS COULD BE POSSIBLE WITH THE CONVECTION THIS EVENING.
&&
.PREV DISCUSSION... /ISSUED 302 PM CDT THU JUL 19 2012/
DISCUSSION...
MAIN WEATHER STORY WILL REMAIN THE EXCESSIVE HEAT FOR THE NEXT
SEVERAL DAYS AS HIGH PRESSURE ALOFT REMAINS ENTRENCHED OVER
THE CENTRAL PLAINS. COULD SEE A FEW ISOLATED THUNDERSTORMS THIS
AFTERNOON ACROSS FAR NORTHWEST ARKANSAS IN THE HIGHER TERRAIN.
PRECIPITATION COVERAGE WILL LIKELY REMAIN MINIMAL...BUT MAY
ADD SLIGHT CHANCE POPS IN A FEW AREAS DEPENDING ON THE LATEST
RADAR TRENDS.
WEAK FRONTAL BOUNDARY EXPECTED TO PUSH INTO NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS BY EARLY FRIDAY AFTERNOON. ALONG/SOUTH OF
BOUNDARY...TEMPERATURES ARE EXPECTED TO SOAR INTO THE 105 TO 110
DEGREE RANGE WITH THE HOTTEST CONDITIONS AROUND THE ARKANSAS
RIVER VALLY. HAVE EXTENDED THE HEAT ADVISORY THROUGH FRIDAY WHICH
MATCHES THE TIME FRAME OF THE ONGOING EXCESSIVE HEAT WARNING.
SLIGHTLY COOLER AIR TRIES TO WORK INTO THE AREA ON SATURDAY AS
WEAK SURFACE HIGH PRESSURE SHIFTS INTO THE NORTHEAST STATES.
UPPER RIDGE HOWEVER WILL REMAIN OVER THE CENTRAL PLAINS AND WILL
LIKELY BE THE DOMINATE FEATURE AS ABOVE NORMAL TEMPERATURES CONTINUE
INTO THE EARLY PART OF NEXT WEEK. UPPER RIDGE DOES SLOWLY WEAKEN
WITH TIME AND BEGINS TO SHIFT EAST...SO LOWERED HIGH TEMPS BY A
DEGREE OR SO EACH DAY THROUGH THE REMAINDER OF THE EXTENDED PERIODS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 108 75 104 / 50 0 10 0
FSM 77 106 77 102 / 20 0 10 0
MLC 75 104 75 102 / 10 0 10 0
BVO 73 106 70 104 / 30 0 0 0
FYV 72 100 71 98 / 20 0 10 0
BYV 75 99 72 98 / 20 0 0 0
MKO 76 109 75 104 / 20 0 10 0
MIO 74 103 74 101 / 20 0 0 0
F10 77 109 75 103 / 20 0 0 0
HHW 77 101 78 100 / 10 0 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 9 PM FRIDAY FOR OKZ055-OKZ060.
EXCESSIVE HEAT WATCH FROM 1 PM SATURDAY TO 7 PM MONDAY FOR
OKZ060.
HEAT ADVISORY UNTIL 9 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-
OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 9 PM FRIDAY FOR ARZ019-ARZ020.
EXCESSIVE HEAT WARNING UNTIL 9 PM FRIDAY FOR ARZ029.
EXCESSIVE HEAT WATCH FROM 1 PM SATURDAY TO 7 PM MONDAY FOR
ARZ029.
&&
AVIATION...20Hazardous weather outlook, Jul 19, 4:39 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 439 PM CDT THU JUL 19 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 439 PM CDT THU JUL 19 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA. ONSET...ONGOING. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SIGNIFICANT WINDS. RISK...NIL. FIRE WEATHER DANGER. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... DANGEROUSLY HOT TEMPERATURES CONTINUE OVER MUCH OF THE AREA THIS AFTERNOON WITH HEAT INDICES FROM 105 TO 110 ACROSS MOST OF NORTHEAST OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO MOVE INTO FAR NORTHEAST OKLAHOMA OUT OF SOUTHERN KANSAS INTO THE VERY HOT AIRMASS. A FEW STORMS WILL HAVE THE POTENTIAL FOR DAMAGING DOWNBURST WINDS THROUGH THE EARLY EVENING...BEFORE STORMS DISSIPATE AFTER SUNSET. ADDITIONALLY..CONTINUED DRY CONDITIONS AND OCCASIONAL GUSTY WINDS WILL ENHANCE THE WILDFIRE DANGER ACROSS THE REGION THE REMAINDER OF THIS AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY THROUGH WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... AN EXTENDED PERIOD OF EXCESSIVE HEAT WILL AFFECT THE ENTIRE REGION AND PREVAIL AT LEAST INTO EARLY NEXT WEEK. AFTERNOON HEAT INDEX VALUES ABOVE 105 DEGREES ARE LIKELY...WITH OVERNIGHT LOW TEMPERATURES REMAINING QUITE WARM. ABUNDANT DORMANT VEGETATION EXISTS DUE TO THE ONGOING DROUGHT COMBINED WITH HOT AND BREEZY AFTERNOONS WILL RESULT IN DAILY FIRE WEATHER CONCERNS. EMERGENCY MANAGEMENT PLANNING STATEMENT... RESPONSES TO EXCESSIVE HEAT CONDITIONS WILL LIKELY BE NEEDED... PARTICULARLY FRIDAY THROUGH MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 19, 7:17 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
717 PM CDT THU JUL 19 2012
OKZ060>062-064-067-200045-
CREEK OK-MAYES OK-ROGERS OK-TULSA OK-WAGONER OK-
717 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN CREEK...SOUTHWESTERN MAYES...SOUTHERN ROGERS...
SOUTHERN TULSA AND NORTHERN WAGONER
AT 716 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF KELLYVILLE TO TULSA TO 8 MILES
NORTHWEST OF WAGONER TO MURPHY...MOVING SOUTHEAST AT 10 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
GRAY...INOLA...CATOOSA...SAND SPRINGS...LEONARD...BIXBY...JENKS...
GLENPOOL...BROKEN ARROW...WAGONER...COWETA...ONETA...MAZIE...
MURPHY...CHOUTEAU...KIEFER...MANNFORD...KELLYVILLE...SAPULPA AND
KEYSTONE STATE PARK.
ANY CELLS WITHIN THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS TO 50 MPH. WIND GUSTS MAY OCCUR IN AREAS WELL AWAY FROM
ANY RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3616 9600 3618 9600 3624 9555 3623 9520
3607 9517 3607 9521 3601 9522 3596 9528
3593 9536 3592 9574 3584 9636 3614 9641
TIME...MOT...LOC 0016Z 326DEG 9KT 3598 9625 3603 9587
3603 9547 3614 9523Local storm report, Jul 19, 7:29 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND GST 2 W HASKELL 35.82N 95.71W
07/19/2012 E65 MPH MUSKOGEE OK PUBLIC
THUNDERSTORM WINDS ESTIMATED TO 65 MPH ON WEST SIDE OF
HASKELL. 4 INCH DIAMETER TREE SNAPPED AND OTHER TREE LIMB
DAMAGE.
&&
JDSSpecial weather statement, Jul 19, 7:50 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT THU JUL 19 2012
ARZ002-010-011-019-020-200130-
CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
750 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CARROLL...EASTERN CRAWFORD...MADISON AND SOUTHEASTERN
WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 750 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF KINGSTON TO 2 MILES EAST OF SAINT
PAUL TO 3 MILES SOUTHWEST OF MOUNT GAYLER...MOVING SOUTHEAST AT 20
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
PLEASANT HILL...PARADISE...PINEY...TAFT...BIDVILLE...RED STAR...
WEATHERS...OZARK...MULBERRY...TONEY...LONELM...CRAVENS...WATALULA...
JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS BEND...CASS...
REDDING...SAINT PAUL...PETTIGREW...AURORA...KINGSTON...COMBS...
BRASHEARS...DUTTON...PATRICK...BOSTON...DELANEY...CROSSES...WITTER...
MARBLE...WINSLOW...BLACKBURN...BRENTWOOD...WYOLA...ARNETT...
MOUNTAINBURG...CHESTER...LOCKE...MOUNT GAYLER...DEVILS DEN STATE PARK
AND LAKE FORT SMITH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3597 9345 3592 9350 3587 9352 3577 9351
3576 9369 3552 9370 3543 9407 3545 9411
3582 9433 3596 9380 3624 9360 3612 9345
3612 9347 3609 9347 3608 9344
TIME...MOT...LOC 0050Z 336DEG 18KT 3606 9355 3579 9373
3571 9412Special weather statement, Jul 19, 7:57 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT THU JUL 19 2012
OKZ060-062-066>068-070-200130-
CHEROKEE OK-MAYES OK-MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
757 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE AND NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHERN MAYES...NORTHEASTERN OKMULGEE...SOUTHEASTERN TULSA AND
WAGONER
AT 756 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF HASKELL TO PORTER TO 5 MILES NORTHEAST
OF WAGONER...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BALD HILL...HECTORVILLE...
HULBERT...LOST CITY...WAGONER...CHOSKA...TULLAHASSEE...PORTER...
OKAY...STONEBLUFF...REDBIRD...COWETA...JAMESVILLE...TAFT...HASKELL
AND SEQUOYAH STATE PARK.
ANY INDIVIDUAL STORM WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING
WIND GUSTS TO 50 MPH. GUSTY WINDS MAY OCCUR WELL AWAY FROM ANY
RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3587 9594 3600 9558 3612 9525 3596 9504
3575 9545 3564 9579
TIME...MOT...LOC 0056Z 329DEG 8KT 3580 9577 3588 9553
3600 9529Local storm report, Jul 19, 8:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG TULSA 36.13N 95.92W
07/19/2012 TULSA OK TRAINED SPOTTER
POWER POLE DAMAGED AT 71ST STREET AND MEMORIAL DRIVE.
TRAFFIC BEING DIVERTED.
&&
JDSLocal storm report, Jul 19, 8:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG 14 S TULSA 35.93N 95.92W
07/19/2012 TULSA OK PUBLIC
PANEL OF 6 FOOT PRIVACY FENCED DOWNED BY THUNDERSTORM
WINDS AT 145TH AND SOUTH YALE AVE. RELAYED BY MEDIA.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:17 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 28 min |
| Jul 19, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 48 min |
| Jul 19, 7:57 PM CDT | Special Weather Statement | TSA | Wagoner | 33 min |
| Jul 19, 8:37 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Jul 19, 8:38 PM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| Jul 19, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.